# SDR FDEA201108223405

- Difficulty date: August 22, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651593146
- Condition: Corroded
- Location: Bs 560 S27l-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED BS 560, S27L-28R.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS IAW SRM 53-10-4 FIG 13 AND INSTALLED IAW SRM 51-30-2 REV 103.
